# SDR USAA070122

- Difficulty date: February 22, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 50,025 hours, 50,025 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON TOP OUTBOARD SIDE, PANEL 5828 OPENING, PYLON STA 220.84 FLANGE CRACKED.  STOP DRILL CRACK, FAB'D DOUBLER & INSTALLED PER TYP REP 54-30-07, DEFECT SIZE:  .75 INCH.
